# SDR DALA2023063005233

- Difficulty date: June 28, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 95,198 hours, 20,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1705 EXIT ILLUMINATION LTS INOP ROWS 34F-44F AND LT ASSEMBLY @ 45B IS HANGING LOOSE IN THE ISLE. CORRECTIVE ACTION: T/S PER B767 WDM 33-51-31 FOUND FUSE 1 BLOWN AT EMERGENCY BATTERY M9010 POWER SUPPLY. R/R FUSE REF B767-300 AMM 33-51. OPS CKS NORMAL. (4929437)
